MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø 3.3MM RN, SLACTIVE 8MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø 3.3MM RN, SLACTIVE 8MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.131S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling (2091)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report late due to asr to individual reporting transition per fda letter dated june 28, 2019.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in the patient's mouth.On (b)(6) 2018, non-osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain and swelling.No further patient complications were reported.

Brand Name
S-IMPLANT Ø 3.3MM RN, SLACTIVE 8MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9442197
Report Number0009613348-2019-50478
Device Sequence Number4130162
Product Code DZE
UDI-Device Identifier07630031714763
UDI-Public07630031714763
Combination Product (Y/N)N
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/09/2019
Report Date (Section F) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Catalogue Number033.131S
Device Lot NumberKT596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/10/2019
Device Age33 MO
Event Location Other
Date Report to Manufacturer10/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR